# SDR GLBA20110516G

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 28,826 hours, 40,538 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part serial: NSN
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

- SIG EVENT - PILOT REPORTED THAT THE EMERGENCY EXIT PLACARD IS AT THE WRONG SEAT.  PLACARD IS IN 7C AND SHOULD BE IN 5C.  MX INSTALLED THE PLACARD IN THE PROPER LOCATION.
